Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of compactness of the interval topology in semilattices


Authors: T. B. Muenzenberger and R. E. Smithson
Journal: Proc. Amer. Math. Soc. 46 (1974), 133-136
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0345885-7
MathSciNet review: 0345885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a semilattice two necessary and sufficient conditions for the interval topology to be compact are established. One is in terms of the fixed point property for increasing functions on the semilattice, and the other is in terms of completeness of the semilattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0345885-7
Keywords: Fixed point property, increasing functions, lattices, semilattices
Article copyright: © Copyright 1974 American Mathematical Society